Access count of this item: 14

Files in This Item:
File Description SizeFormat 
PhysRevD.94.016001.pdf1.3 MBAdobe PDFView/Open
Title: Parametric instability of classical Yang-Mills fields in an expanding geometry
Authors: Tsutsui, Shoichiro
Kunihiro, Teiji
Ohnishi, Akira  kyouindb  KAKEN_id
Author's alias: 筒井, 翔一朗
国広, 悌二
大西, 明
Issue Date: 1-Jul-2016
Publisher: American Physical Society
Journal title: Physical Review D
Volume: 94
Issue: 1
Thesis number: 016001
Abstract: We investigate the instability of a classical Yang-Mills field in an expanding geometry under a color magnetic background field within the linear regime. We consider homogeneous, boost-invariant, and time-dependent color magnetic fields simulating the glasma configuration. We introduce the conformal coordinates which enable us to map an expanding problem approximately into a nonexpanding problem. We find that the fluctuations with finite longitudinal momenta can grow exponentially due to parametric instability. Fluctuations with finite transverse momenta can also show parametric instability, but their momenta are restricted to be small. The most unstable modes start to grow exponentially in the early stage of the dynamics, and they may affect the thermalization in heavy-ion collisions.
Rights: © 2016 American Physical Society.
DOI(Published Version): 10.1103/PhysRevD.94.016001
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.